# SDR CALA2024121601536

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 75,323 hours, 32,262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR 2R SLIDE DISARMED SHORTLY AFTER AIRBORNE INDICATED ON COCKP IT  DOORS PAGE. CREW STATED THEY LOST WHITE SLIDE INDICATION FOR DOOR ARMED AT DR-2R ON ECAM DOOR/OXY PAGE AS SOON AS THEY TOOK OFF. AFTER TAKEOFF DOOR ARMED HANDLE HAD MOVE SLIGHTLY OUT AND FA COULD NOT MOVE ARM HANDLE FLUSH UPDATING M/L CHECKED DOOR RIG AT DOOR STOPS. ALL WITHIN LIMITS. FOUND THAT WITHOUT SLIDEPACK/GIRT BAR INSTALLED ARMING LEVER CLOSES SMOOTH AND HOLDS TENSION. WITH GIRT BAR INSTALLED LEVER IS HARDER TO CLOSED AND DOES NOT SEEM TO CLOSE ALL THE WAY. SEEMS TO HAVE PLAY. SUSPECT ITEM 40 IN AMM 52-13-22/501. ALSO SUSPECT FLOOR ATTCHMENT POINTS. COMPLETED ADJUSTMENT/TEST OF THE RELEASE MECHANISM OF THE EMERGENCY ESCAPE SLIDE ON PASSNGER/CREW DOOR R-2 IAW AMM 52-13-22-820-001-A, FOUND ALL ADJUSTMENT WITHIN LIMITS. REMOVED GIRT BAR FORKS FROM BOTTOM OF DOOR, REF IPC 52-13-22-04. CLEANED THEN REINSTALLED WITH NEW GREASE. DOOR ARM/DISARM HANDLE OPERATES NORMALLY.
